- -

Class sizes of prime-power order p'-elements and normal subgroups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Class sizes of prime-power order p'-elements and normal subgroups

Show full item record

Beltrán, A.; Felipe Román, MJ.; Shao, C. (2015). Class sizes of prime-power order p'-elements and normal subgroups. Annali di Matematica Pura ed Applicata. 194(5):1527-1533. doi:10.1007/s10231-014-0432-4

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/64385

Files in this item

Item Metadata

Title: Class sizes of prime-power order p'-elements and normal subgroups
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We prove an extension of the renowned Itô’s theorem on groups having two class sizes in three different directions at the same time: normal subgroups, p′p′-elements and prime-power order elements. Let NN be a normal subgroup ...[+]
Subjects: Finite groups , Conjugacy class sizes , Normal subgroups , Prime-power order element , p′p′-Elements
Copyrigths: Reserva de todos los derechos
Source:
Annali di Matematica Pura ed Applicata. (issn: 0373-3114 ) (eissn: 1618-1891 )
DOI: 10.1007/s10231-014-0432-4
Publisher:
Springer Verlag (Germany)
Publisher version: http://dx.doi.org/10.1007/s10231-014-0432-4
Thanks:
We are very grateful to the referee, who provided us a significant simplification of the last step of the proof of the main theorem and for many comments which have contributed to improve the paper. C. G. Shao wants to ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record